Paracetamol -325 mg, rimantadin hydrochlorid -75 mg, ascorbinic acid 125 mg, ceterizine dihydrochloride -2.5 mg, calcium carbonat with sorbital 70 – 89,3 mg, calcium 25 mg
Administration and indication:
Indication: respiratory tract viral infection, influenza (cold) eg,.
Administration and dosage: Oral use. Dissolve 1 pack of preparation into 1 cup of warm water and drink. 3 packs a day for adults and children above 12 years. If fever persists use 3-5 days.
If do not experience relief stop treatment and contact your doctor! Ask your doctor and pharmacist detailed information!
Not for prevention use. Should be used within 24-48 hours of symptom initiation. Should not exceed 5 days. Long-term usage (>7 days) is maybe indicated in chronic disorders. Stroke risk increases (associated with ingredient of rimantadine) in patients with hypertension. Need to consult with doctor when temperature exceeds 38.50C in the treatment of influenza. If do not experience relief stop treatment and contact your doctor!